MAUDE Adverse Event Report: HOVEROUND CORPORATION HOVEROUND; MOTORIZED WHEELCHAIR

HOVEROUND CORPORATION HOVEROUND; MOTORIZED WHEELCHAIR
Model Number MPV5
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Fall (1848); Limb Fracture (4518)
Date of Event 09/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No malfunction discovered.The end user was not clear on what happened, however, it is most likely the incident occurred when the user attempted to exit the power wheelchair, stood on the footplate or leaned on the armrest and fell.Additionally, the end user was not wearing the seat belt at the time of the incident.Hoveround's owner's manual warns "to reduce the chance of serious injury or death from tip-over or falling from the power wheelchair, do not stand on footplate.Do not put weight on footplate, armrest or controller while getting into or out of the power wheelchair." and "[t]o reduce the chance of serious injury or death from tip-over, collision with obstacles, loss of control, or falling from the power wheelchair, keep yourself properly positioned in the seat: do not reach over the back of the chair or lean excessively forward or sideways.".
 
Event or Problem Description
The end user's daughter reports that while operating the power wheelchair in the bathroom the user lost control of the power wheelchair and fell.The end user was not using the seat belt.

Brand Name
HOVEROUND
Common Device Name
MOTORIZED WHEELCHAIR
Manufacturer (Section D)
HOVEROUND CORPORATION
6015 31st street e
suite 201
bradenton FL 34203 5317
Manufacturer (Section G)
HOVEROUND CORPORATION
2318 whitfield industrial way
sarasota FL 34243 4047
MDR Report Key17043288
Report Number1056601-2023-00004
Device Sequence Number20960152
Product Code ITI
UDI-Device Identifier00859781000019
UDI-Public(01)00859781000019(10)22/04/28(11)5871708
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMPV5
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/20/2022
Initial Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age88 YR
Patient SexFemale
Patient Weight102 KG